Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Elevation in sugar levels, weight post intake of lexapro and simvastatin. Alternatives?

I am taking lexapro 5mg and simvastatin 20mg per day. I have gained 15 pounds seemingly all in my stomach since taking these drugs . I am 61 years old, go to the gym everyday, have weighed 165 since I was 16 years old, this has never changed until these two drugs. Am I correct in assuming that the drugs are causing the weight gain and is there anything I can do about it? Also my sugars levels have been high since taking these medications. Thanks, JIM
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
Hi are you going for regular check up with your concern doctor. If no then plz get me your blood checked for lipid profile and kidney profile with ecg and thyroid test done. And as far as weight is concern plz stick to blanced diet and regular walk for 1hour 5 times a week. This med are good and helpful and will not cause you weight gain or rise in sugar level. Just get this test done and do revert if you feel. Bye and take care.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor